# SDR USAA2013032900007

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 49,572 hours, 20,767 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: D2527710920200
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 DOOR INTERIOR PLACARD P/N D2527710920200 (IN CASE OF EMERGENCY...) IS MISSING.  MAINTENANCE REPLACED L1 DOOR PLACARD.
